# SDR SWIA2020012147905

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 601R3181223
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR PRESSURE VENT FLAP IS CHAFFED. (MARKED)        (C-CHECK)   RO:1/17/2020REPLACED PAX DOOR PRESSURE VENT FLAP. REF CRJ200 AMM. PERFORMED OPERATIONAL TEST OF THE PAX DOOR. REF CRJ200 AMM. NO DEFECTS NOTED AT THIS TIME. SEE CONTINUE CARD FOR DETAILS
